zoladex and extreme tiredness

just a quick question .Has anyone experienced extreme tiredness whilst have Zoladex I cant believe it almost as bad as when I had the endo symptoms im determined to carry on with them but is this normal??????? A friend I hadnt seen for a while said I looked really pale and "had I just got over the flue?"!!!any experiences you can share on this would reassure me

thankyouBxx

3 Replies

oldestnewest
  • Hi Mablesky. I'm new to this site but I had to reply to this as I'm experiencing the same thing. I was on Zoladex for 6 months and didn't seem to feel any more tired on it but this second time around I am finding myself more and more exhausted. I'm going to book an appointment to speak to my GP as I am finding myself napping more and by the time I get home from work, I am often ready to go to sleep. I also suffer with an underactive thyroid so I am wondering whether this could be the culprit as my previous 6 months on it were fine.

    C x

  • I was shattered when I was on it. I suspected it was because I was having such restless nights with the hot flashes /cold chills, that I couldn't seem to catch up on quality sleep, But even after the drug I still am overcome with tiredness after the smallest exertions, so I don't know whether it's the drug entirely to blame or just the fatigue or endo generally.

  • My tiredness has been greatly improved since being on Zoladex. A week before my next injection is due I get very tired though - like today!

You may also like...